Rocky Mountain Journal of Mathematics

Dirichlet semigroup on bounded domains

James G. Hooton

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 2 (1982), 283-298.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128324

Digital Object Identifier
doi:10.1216/RMJ-1982-12-2-283

Mathematical Reviews number (MathSciNet)
MR661738

Zentralblatt MATH identifier
0521.47021

Subjects
Primary: 47D05
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Keywords
Dirichlet form hypercontractive semigroup logarithmic Sobolev inequality Orlicz space Sobolev space

Citation

Hooton, James G. Dirichlet semigroup on bounded domains. Rocky Mountain J. Math. 12 (1982), no. 2, 283--298. doi:10.1216/RMJ-1982-12-2-283. http://projecteuclid.org/euclid.rmjm/1250128324.


Export citation